# SDR 97ZZZM741

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7159 - NAS-FLL - LEFT 'T' HANDLE ILLUMINATED AND EXTINGUISHED SEVERAL TIMES IN FLIGHT.  AIRCRAFT FERRIED TO MIA, INSPECTED LEFT ENGINE AND NACELLE AREA AND RAN ENGINE.  NO DEFECTS NOTED.  (M)
